# SDR QXEA200700587

- Difficulty date: March 26, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 12,746 hours, 9,062 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 OKC - FLAP PANEL 684EB CHAFED ON LEADING EDGE.  REPAIRED IAW SRM 51-25-16, 51-21-11.
